MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923); Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The 90% stenosed target lesion was located in the severely tortuous and moderately calcified proximal circumflex artery.After a guidewire crossed the lesion and 5.5f non-boston scientific guide extension catheter was placed, the distal lesion was dilated with a 2.5x12 compliant balloon.A 4.00 x 16mm synergy ii drug-eluting stent was advanced in the left main but failed to cross the lesion.Upon withdrawal, the stent dislodged from the stent delivery balloon.An attempt was made to recross the undeployed stent with the delivery balloon.Subsequently, the system delivery balloon was removed and a 2.0x12 compliant balloon was advanced which partially deployed the stent.A 4.0x12mm complaint balloon was advanced and fully expanded the stent in the left main.After wire and guide removal, the procedure was completed.No patient complications were reported and the patient condition was good.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10928292
Report Number2134265-2020-16727
Device Sequence Number4295635
Product Code NIQ
UDI-Device Identifier08714729840138
UDI-Public08714729840138
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2021
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0024442846
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.0X12 AND 4.0X12 COMPLIANT BALLOONS; GUIDE EXTENSION CATHETER: GUIDELINER 5.5F
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR